# SDR SIMA20150912002

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 13,294 hours, 9,004 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION ON APPROACH, SLATS DID NOT DEPLOY.  REMAINED AT 0, COMPLIED WITH AOM PROCEDURE, DECLARED AN EMERGENCY PRIOR TO LANDING.  TROUBLESHOT IAW FIM TASK 27-81-09-810-802 & INSPECTED ACTUATORS IAW ETN CR-27-084.  ADJUSTED RT SLAT DISCONNECT SENSOR AT SLATS 2 & 3, FOUND WITHIN LIMITS IAW AMM 27-81-39.  OPS CHECKED GOOD.  SLAT OPS CHECKED GOOD IAW AMM 27-52-00.  R & R RT WING SLAT ACTUATORS 2 & 3 IAW AMM 27-81-09. OPS CHECKED GOOD IAW AMM 27-50-00.
